Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2011 (Vol. 3, Issue: 1)
Article Information:

Reliability Estimation in Shock Model When Successive Shocks Cause Greater Damage (Non-Accumulating Damages)

S.B. Munoli and Sharada V. Bhat
Corresponding Author:  Sharada V. Bhat 

Key words:  Bayes estimator, Maximum Likelihood Estimator (MLE), non-accumulating damages, Poisson process, reliability function, shock models, type II Censoring
Vol. 3 , (1): 61-66
Submitted Accepted Published
2010 October, 05 2010 November, 01 2011 February, 15

The reliability function of a non-accumulating damage shock model with successive shocks causing greater damage is derived. Maximum likelihood and Bayes estimators of reliability function are obtained using the data from a Type II censored sampling without replacement life testing experiment. The estimators are compared using Monte-Carlo simulation study.
Abstract PDF HTML
  Cite this Reference:
S.B. Munoli and Sharada V. Bhat, 2011. Reliability Estimation in Shock Model When Successive Shocks Cause Greater Damage (Non-Accumulating Damages).  Research Journal of Mathematics and Statistics, 3(1): 61-66.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved